# SDR QXEA2020010300004

- Difficulty date: January 3, 2020
- Submitted: January 3, 2020
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 43,477 hours, 45,892 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cam Follower
- Part number: NAS5625R8
- Condition: Seized
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER DOOR JAMMED PARTIALLY OPEN. REMOVED FROM SERVICE AND FERRIED FOR REPAIRS. PERFORMED OPERATIONAL TEST OF AFT PAX DR  IAW Q400 52-12-00-710-802.  TEST REVILED DOOR WARNING WILL NOT EXTINGUISH WHEN CLOSING FROM INSIDE. REMOVED AFT PAX DOOR EXTERNAL HANDLE PER AMM TASK # 52-12-01-000-802.  CLEANED  AND LUBED HANDLE AND SHAFT.  REINSTALLED HANDLE WITH NEW SPRINGS PER AMM  TASK # 52-12-01-400-802 PARA 4B.  NO ADJUSTMENTS MADE. OPP CHECKED GOOD. FOUND UPPER, FWD CAM FOLLOWER ON AFT PAX DOOR TO BE SEIZED. REMOVED AND REPLACED UPPER, FWD CAM FOLLOWER ON AFT PAX DOOR WITH SERVICEABLE FROM STOCK REF Q400 AMM TASK 52-12-11-400-801, STEPS 4AI AND 4AJ. NO ADJUSTMENTS MADE.  OPS TEST GOOD. RETURNED TO SERVICE.
